# SDR DALA2016071505297

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 41,736 hours, 27,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE CABIN SERVICE DOOR EMERGENCY LIGHT IN THE CEILING WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.
